Medicine Overview of Asprin Tablet DT
Asprin Tablet DT is used to prevent prevention of heart attack and stroke. It decreases the chances of having another heart attack or stroke from a disease related to your heart or blood vessels.
Gastrointestinal irritation, Nausea, Vomiting, Dyspepsia, Gastritis, Bleeding disorder, Reduced blood platelets, Gastric erosion, Gastric ulcer.
Take this medicine in the dose and duration as advised by your doctor. Dissolve it in a glass of water before taking it. Asprin Tablet DT is to be taken with food.
Asprin Tablet DT is a non-steroidal anti-inflammatory drug (NSAID) with anti-platelet action. It works by preventing platelets from sticking together which decreases the formation of harmful blood clots. This lowers the chance of heart attack or stroke.
In Depth Information on Asprin Tablet DT
- Helps prevent future heart attack and clot-related (ischemic) stroke with minimum side effects.
- Take with food to avoid the risk of bleeding in the stomach or intestines. Notify your doctor if you notice black stools or cough up blood (however small the amount).
Discontinue Asprin right away and notify your doctor if you have ringing in your ears, abnormal bleeding, or nausea or vomiting that doesn't go away.
Do not use Asprin for fever in children <18 years of age as it may cause neurological side effects.
- People with nasal polyp and asthma can have a severe allergy to Asprin.
Asprin Tablet DT related warnings
Taking Aspirin with alcohol increases the associated risk of stomach bleeding.
WEIGH RISKS VS BENEFITS
Asprin Tablet DT is unsafe to use during pregnancy.
There is positive evidence of human fetal risk, but the benefits from use in pregnant women may be acceptable despite the risk, for example in life-threatening situations. Please consult your doctor.
Asprin Tablet DT is probably unsafe to use during lactation.
Limited human data suggest that the drug could represent a significant risk to the baby.
Asprin Tablet DT may make you feel dizzy, drowsy or affect your vision. Do not drive until your vision is clear.
Asprin Tablet DT should be used with caution in patients with kidney disease. Dose adjustment of Asprin Tablet DT may be needed. Please consult your doctor.
Use of Asprin Tablet DT is not recommended in patients with severe kidney disease.
Asprin Tablet DT should be used with caution in patients with liver disease. Dose adjustment of Asprin Tablet DT may be needed. Please consult your doctor.
Use of Asprin Tablet DT is not recommended in patients with severe liver disease.
User Submitted Feedback For Asprin Tablet DT
Patients taking Asprin Tablet DT What were the side-effects while using Asprin Tablet DT? How do you take Asprin Tablet DT? How much was the improvement? Please rate Asprin Tablet DT on price What are you using Asprin Tablet DT for?
Survey Participants: 15
“The following are the results of on-going survey on 1mg.com for Asprin Tablet DT. These results only indicate the perceptions of the website users. Please base your medical decisions only on the advice of a doctor or a registered medical professional.”
Frequently asked questions about Asprin Tablet DT
Yes, Asprin acts as a blood thinner. In low doses, it has antiplatelet action and it prevents the platelets from sticking together. This helps to decrease the risk of blood clot formation in blood vessels and provides protection from heart attack and stroke.
Yes, Asprin is a NSAID (non-steroidal anti-inflammatory drug). In low doses, it protects the heart and prevents heart attacks and stroke. In higher doses, it relieves mild to moderate pain, fever, and inflammation and is useful in arthritis, minor body aches, and pains and headache.
Q. Can I take Asprin and clopidogrel together?
Yes, you can take Asprin and clopidogrel together. Fixed-dose combinations of clopidogrel and Asprin are available and effectively lowers the risk of heart attack and is used in patients after a coronary artery stent but it can increase the risk of bleeding.
No, Asprin should not be used for alcohol hangover/ hangover headache. Alcohol use cause damage to the stomach lining and use of aspirin along with can increase the risk of stomach bleeding.
Yes, at low dose, Asprin is beneficial for patients who are at an increased risk of heart attack and stroke. It is also advised after stent placement or coronary artery bypass. In low doses, it does not allow the platelets to stick together and decreases the risk of blood clot formation.
Yes, Asprin can be taken in an empty stomach particularly to increase its rate and extent of absorption, as the presence of food interferes with Asprin absorption. Having said so, aspirin taken in an empty stomach can irritate the stomach surface and cause erosions.
No, Asprin is not known to play any role in hair growth. It is a NSAID (non-steroidal anti-inflammatory drug). In low doses, it protects the heart and prevents heart attacks and stroke. In higher doses, it relieves mild to moderate pain, fever, and inflammation
Asprin is safe to use in the doses as advised by the doctor, however, there are some common side effects associated with its use like nausea, vomiting, dyspepsia, gastritis, bleeding disorder, decreased blood platelets, gastric erosion, and gastric ulcer.
Q. Can I take Asprin with Tamsulosin?
Asprin and Tamsulosin can be taken together. There are no known drug-drug interactions when they are used together.
Q. Can I take Asprin with famotidine?
Asprin can be taken with famotidine. Asprin is a pain killer and belongs to the group of NSAIDs (non-steroidal anti-inflammatory agents) which can increase the gastric acid secretion and worsen stomach acidity, heartburn, and stomach ulcers and drugs like Famotidine are used to prevent and treat gastric problems caused by painkillers.
Q. Can I take fexofenadine with Asprin?
Yes, you can take fexofenadine with Asprin. Fexofenadine is an anti-histaminic drug used for the treatment of allergic diseases and Asprin is a NSAID (non-steroidal inflammatory drug) and has antiplatelet action and helps to relieve pain, fever, and swelling. There are no reported drug interactions or harmful effects when they are used together.
Q. Are Asprin and ASA (acetylsalicylic acid) the same?
Yes, Asprin and ASA (acetylsalicylic acid) are the names for the same medicine. Aspirin is called acetylsalicylic acid, as it is an acetyl derivative of the salicylic acid and is commonly abbreviated as ASA.
Asprin is not known to cause Helicobacter Pylori infection. However, its use in patients already having H. pylori infection can cause an increased risk of stomach ulcers and bleeding due to these ulcers.
Q. Can I take ibuprofen after Asprin?
It is advisable to not take ibuprofen with Asprin. Your doctor can suggest an alternative. Ibuprofen can decrease the antiplatelet effect of Asprin. When taken together, they can cause increased anticoagulation and potassium levels. Also, Asprin can increase the level of ibuprofen. If needed, take ibuprofen 8 hours before Asprin or 2 to 4 hours after.
After oral intake, Asprin rapidly gets converted to salicylic acid, its major active circulating form. Both are primarily metabolized (broken down) in the liver to salicyluric acid and products like phenolic and acyl glucuronides and others. All metabolites are excreted through the kidneys.
Yes, use of Asprin is contraindicated in patients with asthma, rhinitis and nasal polyps. Asprin can cause allergic reactions like urticaria (raised, itchy, skin rashes), angioedema (swelling of skin and tissue under the skin), or bronchospasm (narrowing of the airway).
Q. Is there any interaction between Asprin and vitamin D?
No, drug-drug interactions or additional harmful effects have been reported when Asprin and vitamin D are used together.
Q. Is asacol also Asprin?
No, asacol is not Asprin. Asacol is 5-aminosalicylic acid and is used in the treatment of ulcerative colitis while Asprin is acetylsalicylic acid (ASA) and belongs to the group of pain killers.
Allergic reactions to Asprin can predominantly affect the respiratory airway tract causing nasal congestion, running nose and difficulty in breathing or the allergic reactions can be limited resulting in urticaria (raised, itchy, skin rashes) and angioedema (swelling of the lower layer of skin and tissue just under the skin).
Asprin helps in stopping the processes of platelet adhesion and aggregation (clumping of platelets). Thereby, the risk of formation of blood clots in the vessels supplying the brain is reduced leading to lesser chances of occurrences of stroke.
No, as such Asprin does not harm your liver. However, if you already have some liver disorder or haven taken Asprin at high doses, there can be occurrence Asprin-related toxicity. Hence, it is necessary to disclose your liver condition to the treating physician.
Asprin blocks the enzyme cyclooxygenase which is necessary for the production of thromboxane. Thromboxane normally acts as a pro-aggregatory agent causing the platelets to clump and form a clot. Hence, Asprin by blocking the action of thromboxane functions as an antiplatelet drug.
Yes, long-term use of Asprin has been associated with constipation. However, occurrence of this side effect is not very common.
Asprin contains acetyl salicylic acid. And salicylic acid is a common component of most of the topical (local application) creams of acne. However, Asprin as such is not used in the management of acne.
Severely interacts with other drugs like
Taking Asprin with any of the following medicines can modify the effect of either of them and cause some undesirable side effects
Medicines with composition AMINO SALICYLIC ACID: Rexite BT
Medicines with composition Nimesulide: Edil, Zelid, Nimusid, Neede, Nimujet, Twinease, Nyci, Nise, Nobel, Nimtus, Spinn, Nimbond, Nimbus, Redynise, Nizer, Denim Juicy, Pyrifen Gel, Hilid P, Nicip, Myonal, Nimtech, Nelsid, Nimusol, Curenim, Biogesic, Nulide, Angip, Nisel TD, NM, Nimeson, Nimutab, Pronim, Nimodol, Nimi Rapi, Relisulide, Nimprex, Zydol, I Nid, Nimdis, Mazic, Emsulide, Nimol, Nugesic, Nimeron, Pyrimide, Nimuvin, Jumolid, Nimeka, Nimotil, Bionim, Nimstal, Arsulide, Lupisulide, Nimusen, Nimcare, Nemu, Nimd, Nimcet, Supernim, Nimind CT, Ginim, Nimpus, Nalgis, Nimlodi, Nimmi, Zega, Unik Junior, Patalgin, Nimtaz, Doly, Numel, Needfast, Nimrod, Pyrestat, Subid, Vylid, Milenim, Nimley, Nixia, Orange N, Nimupain, Gersulide, Nimdus, Doloflam, Knott, Neulab, Nex Kid, Nimik, Nimu, Olnim, Orthogesic, Novolid, Remulide, Nimind, Tremolide, Nimi, Zynimo, Auronim, Novogesic, Nimcell, Sidlide, Nimiz, Eusel, Nimeter, Nmd, Oflapoon, Resinim Plus, Arthorid, Mesulid, Nimaid, Nimcee, Nimdex, Nimobid, Nimoflam, Nimowen, Nimuspa, Niq, Nimulet, Nimisan, Nimrest, Gesnim, Nex MD, Nimopin
Medicines with composition Dexamethasone: Dexagee, Labizone, Lupidexa, Dex Z, Auradex, Demisone, Decadron, Deksa, Decamycin, Dexapen, Dexasole, Wymesone, Ravicort, Biodexone, Dexa, Decdak, Dexamethasone Sodium Phosphate, Dexaject, Dexamox, Dicorsone, Methasone, Decicort
Medicines with composition Phenindione: Dindevan
Medicines with composition Hydrocortisone: Solu Cort, Cortilup, Primacort, Succicort, Troycort, Intacorlin, Alcort, Biosone, Cortisum, Niticort, Hydrocort, Wosone, Cortipen, Hycort, Hydrocortisone, Acucort, Dexelex
Medicines with composition Deflazacort: Cortimax, Vincort, Lincort, Cozadef, Flazo, Enzocort, Dzspin, Deftec, Ronicort, Defnalone, Defza, Defzona, Decdan Next, Cortiflaz, Emsolone D, Mahacort DZ, Defstar, Deflawin, Predicort D, Defcon, Dezocort, Alzcort, Delacort, Defzenic, Kivicort, Caflacort, Deflamax, Cortisure, Eticort, Defjoy, Coecortt, Fastcort, Dezacor, Dezacortin, Defsure, Deflachek, Asteride, Truecort, Deflocare, Defocad, Mdcort 6, Tenflay, Cortidef, Deflawok, D Infla 6, Dezert, Flacort, Nestacort, Defcort, Deflafit, Flozastar, Laza, Stercort, Nudefla, Ricadef, Cordef, Onlicort, Zicort, Orthocort, Rzcort, Dephen, Deflor, Dlc, Dfz
Medicines with composition Clobetasol: Clobex, Clop
Medicines with composition Torasemide: Tormis, Dytor, Torvigress, Torget, TOR, Meltor, Torvel, Tormid, Toresa, Zator, Dyloop, Toride, Dyamide, Retorlix, Torsikind, Flofre, Torsinex, Torsid, Diurator
Medicines with composition Methotrexate: Folitrax, Rhutrex, Oncotrex, Meditrex, Mext, Neotrexate, Imutrex, Biotrexate, Trex, Vibzi, Methofast, Hitrex, Meth, Remtrex, Unitrexate, Zexate
Medicines with composition Betamethasone: Celestone, Stemin, Betawin S, Decdan B, Betsone, Betawok, Betaron, Solubet, Bzon, Walacort, Belar, Benicort, Betalar S, Cortibet, Betanij, Medilan, Betalar, Betnesol, Betnecip, Zobet, Betnelan, Betafoam, Alerkim
Medicines with composition Prednisolone: Prendicare, Nolone, Emsolone, Wysolone, Methpred, Acticort, Adred, Nucort, Delsone, Immupress D30, Predinsolne, Pred Acetate, Ceruclean, Omnacortil Forte, Defsone, Solumark, Nisolone, Kidpred, Monocortil, Solon, Predicort, Sodipred, Apred, Emosolin, Zenpred, Renisone, Mednisol
Medicines with composition Methylprednisolone: MP, Cortilog, Macpred, Medrol, Sterio, Zempred, Melsone, Nucort-M, Duralone, Prascha MP, Methone, Mepresso D, Ivepred, Steronex, Depotex, Solu-Medrol, Prelid, Mepresso T, Premisol, Monocortil M, Mepresso, Delsone M, Melpred, Mypred, Pilsone, Aldicord, Depo-Medrol, Mega Pred, Mpredni, Deposet, Succimed, Lyopred, Predsole, Nupred, Grafmet, Mdcort, Mepresso I, PH Mpa, Sanipred, Cortipil, Precort M
Medicines with composition Bemiparin: Hibor
Medicines with composition Losartan: Lorsave, Losacron, Covance, Losium, Losar, Alsartan, Zaart, Losartas, Lara, Losacar WP, Resitan, Losa, Ltk, Losakind, Zilos, Lotace, Giftan, Losacar, Zotan, Cosart, Losamax N, Lostan, Lotas, Losavas, Cardikare, Lotak, Losatan, Resilo, Loten, Nusar, Losamax, Revas, Omnitan, Losatec, Elsar, Icosar, Loar, Losartar, Losatrust, Asart, Prezar, Lartan, Lostat, Angizaar, Zosartan, Losanorm, Relate, Sarpot, Zatin, Loscom, Losaral, LO, Biosartan, Actilop, Losarpen
Medicines with composition Irbesartan: Irovel
Medicines with composition Enalapril: Envas, Minipril, EL, Enapril, Hytrol, Bql, Normace, Canvas, Tenam, Nuril, Enace, Enam, Encardil, Myoace, Vasopril, Canapril, Cardiril, Envapen, Lupinace
Medicines with composition Dapoxetine: Actinex, DA Sutra, Stay Tal, Dapoxy, Dapnex, Duraject, Appynite, Ristor, Dejac, Xydap, Dapox, Ejalong, Prilyxet
Medicines with composition Olmesartan: Olsertain, Slew Plus, Olsavas, Olmat, Olmark, Olmax, Olsertain Active, Olsi, Oltas, Olbet, Olmecip, Olmeglare, Olmetrack, Olmedox, Benitec, Olvas, Pinom, Voltmer, Olmezest, Olvance, Olmore, Olmegraf, Olmecros, Olmin, Olsar, Xirtam, Olmegard, Winbp, Olmecule, Olkem, Olmetor, Olcure
One of the following vendor pharmacies will deliver Asprin Tablet DT: PPR, WHL, PVP, BIO, RHL, IAD, BBS, RUS, MDH, QLF, VNS, NXG, RWP, GPP, NSL, NTB, ZVP, KMC, PEN, PWN, NVL, EMB, DGN, BLE, ATP, SWP, HIP, HPC, JIV, BTM, DLP, MLC, AYM, NNH, EVP, SLN, NDP, BAP, DYG, RKS, STA, SSA, VDH, ABP, GTC, LHA, KHC, ENP, TRP, NVY, RPI, HAT, JVN, ESY, ANT, ATL, CLT, INC, PTI, GBL, LCC, 9T9, GHR, MAX, DHR, SHC, HZF, OIP, MAM, USF, BHM, SRG, SJP, GNC, MMS, UMP, WSI, MSD, RSA, RDR, TNH, DFP, PNT, AMR, DVH, SBA, RPP, ADT, MPC, PLT, OWP, QTM, JVO, SHD, HGI, RDH, PRN, HTS, DPL, EQN, SVH, BAL, ZEL, DPP, HBV, SYN, VRS, SWA, MAK, BSN, AYU, ARD, KHH, P2P, TFP, BDN, SHP, OLT, HEX, IPL, SCH, SGH, HMP, BHP, MDO, SGC, AAY, AGT, GTK, THP, FGH, RSS, PMA, AAR, TOM, RHW, HSP, RJH, JSL, BMJ, HNP, SDM, SAF, SBL, GPT, OHM